# SDR USAASB02202

- Difficulty date: November 5, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY EXIT IDENTIFIER AND THE SEAT AISLE LIGHT AT ROW 11C INOPERATIVE.  MAINTENANCE RECONNECTED PLUG AT SEAT ROW 11 JUNCTION BOX, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
